# SDR UPS802419

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3648359
- Condition: Corroded
- Location: Fs 1360-1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED LONGERON 36 CORRODED AT FS 1360-1380.  FABRICATED AND INSTALLED REPAIR PER UPS EO DC8-5310-6637A.
